mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stochastic Approximation Methods for American Type Options
Stockholm Univ., Sweden. (Mathematics and Applied Mathematics)ORCID iD: 0000-0002-2626-5598
Stockholm Univ., Sweden.
2016 (English)In: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 45, no 6, 1607-1631 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2016. Vol. 45, no 6, 1607-1631 p.
National Category
Probability Theory and Statistics
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-23092DOI: 10.1080/03610926.2014.915046ISI: 000372556000003Scopus ID: 2-s2.0-84960540164OAI: oai:DiVA.org:mdh-23092DiVA: diva2:669032
Available from: 2013-12-02 Created: 2013-12-02 Last updated: 2016-12-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Silvestrov, Dmitrii
In the same journal
Communications in Statistics - Theory and Methods
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 31 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf